Home > Research > Publications & Outputs > The velocity of money and the random walk hypot...

Associated organisational unit

View graph of relations

The velocity of money and the random walk hypothesis

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1986
<mark>Journal</mark>Economics Letters
Issue number1
Volume20
Number of pages4
Pages (from-to)63-66
Publication statusPublished
Original languageEnglish

Abstract

In this note it is shown, using a simple money demand function and the assumption of rational expectations, that thevelocity of money may be expected to have a more complex time series representation than that proposed by other researchers. Thehypothesis is tested using quarterly U.K. data, over the period 1971 to 1982.